MathSciNet Relay Station
MathSciNet bibliographic data
MR2785389 35J91 (35B40)
Mâagli, Habib Asymptotic behavior of positive solutions of a semilinear Dirichlet problem. Nonlinear Anal. 74 (2011), no. 9, 2941–2947.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement